Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 43, NWS Austin/San Antonio, TX

August 19, 2014Bandera County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Aug 19, 2014, 3:11 AM CDT for Bandera County, Uvalde County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2014, 3:11 AM CDT (08:11 UTC)
Expired
Aug 19, 2014, 6:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 45 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 8.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1083 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1083 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
2218 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WGUS54 KEWX 190811
FFWEWX
TXC019-463-191115-
/O.NEW.KEWX.FF.W.0043.140819T0811Z-140819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CDT TUE AUG 19 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME SOUTHWESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
  UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF UVALDE...

* UNTIL 615 AM CDT

* AT 308 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE
  FLASH FLOODING FROM A THUNDERSTORM 7 MILES SOUTHWEST OF REAGAN
  WELLS...OR 18 MILES SOUTHWEST OF LEAKEY...MOVING NORTHEAST AT 5
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CONCAN...GARNER STATE PARK AND UTOPIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 2928 10010 2962 10010 2963 9960 2962 9959
      2962 9949 2910 9967 2911 10009

$$
2 follow-up statements
445 
WGUS74 KEWX 191012
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
512 AM CDT TUE AUG 19 2014

TXC019-191021-
/O.CAN.KEWX.FF.W.0043.000000T0000Z-140819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANDERA TX-
512 AM CDT TUE AUG 19 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHWESTERN BANDERA COUNTY...

LAT...LON 2911 10009 2962 10010 2962 9949 2910 9967

$$

TXC463-191115-
/O.CON.KEWX.FF.W.0043.000000T0000Z-140819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UVALDE TX-
512 AM CDT TUE AUG 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
UVALDE COUNTY...

AT 506 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS 
PRODUCING FLASH FLOODING.  THESE STORMS WERE LOCATED THROUGHOUT 
UVALDE COUNTY. RAIN RATES HAVE DECREASED BUT FLASH FLOODING IS STILL 
POSSIBLE. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MONTELL...REAGAN WELLS...KNIPPA...GARNER STATE PARK AND CONCAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 2911 10009 2962 10010 2962 9949 2910 9967

$$
470 
WGUS74 KEWX 191112
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
612 AM CDT TUE AUG 19 2014

TXC463-191123-
/O.EXP.KEWX.FF.W.0043.000000T0000Z-140819T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UVALDE TX-
612 AM CDT TUE AUG 19 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 AM CDT FOR UVALDE
COUNTY...

LAT...LON 2911 10009 2962 10010 2962 9949 2910 9967

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 11:48 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 18, 11:48 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 PM CDT MON AUG 18 2014

.AVIATION...
VFR CONDITIONS ARE EXPECTED FOR AT LEAST A COUPLE MORE HOURS. WITH
CONVECTION AROUND THE REGION AND CIRRUS...NOT CONFIDENT IN THE
FORMATION OF LOW CLOUDS THAT WOULD PRODUCE MVFR CIGS. PUT IN A
SCATTERED DECK FOR KAUS AND RETAINED THE MVFR CIGS FOR KSAT AND
KSSF. JUST PUSHED THE START BACK A FEW HOURS. KEPT THE TEMPO GROUP
FOR MVFR CIGS DUE TO LOW CLOUDS AT KDRT FROM 13Z-16Z. WINDS WILL
GENERALLY BE S/SE NEAR 10 KNOTS OVERNIGHT. OUTFLOW BOUNDARIES WILL
CAUSE VARIABLE WINDS WITH SPEEDS UP TO 35 KNOTS IF THEY CROSS THE
AIRFIELD. IN OR NEAR ANY CONVECTION WILL SEE CONVECTIVE WIND
GUSTS TO 40 KNOTS POSSIBLE. CURRENT RADAR TRENDS ARE SHOWING SOME
WEAKENING OF THE CONVECTION. WITH TIMING AND LOCATION OF
CONVECTION UNCERTAIN WILL NOT INCLUDE IN THE TERMINALS. WILL
CONTINUE TO MONITOR THE TRENDS AND UPDATE AS NECESSARY. AFTER 16Z
WILL SEE S/SE WINDS 10-15 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS
ESPECIALLY AFTER 18Z THROUGH 23Z.

&&

.PREV DISCUSSION... /ISSUED 1007 PM CDT MON AUG 18 2014/

UPDATE...
HAVE BOOSTED POPS AND CONTINUED THEM INTO THE OVERNIGHT HOURS FOR
THE SOUTHEASTERN HILL COUNTRY AND ESCARPMENT AREAS AS TRAINING IS
DEVELOPING AND WILL CONTINUE FOR THE NEXT FEW HOURS. HAVE ALSO
ADDED LOCALLY HEAVY RAINFALL MENTION. THE 00Z NAM AND SOME MORE
HI-RES MODELS SHOW THIS TREND. NO OTHER CHANGES.

PREV DISCUSSION... /ISSUED 900 PM CDT MON AUG 18 2014/

UPDATE...
MCV DRIFTING SOUTH THIS EVENING INTO THE HILL COUNTRY AND EDWARDS
PLATEAU. SEABREEZE MOVING INTO THE HILL COUNTRY AS WELL. HAVE
BOOSTED POPS FOR THIS EVENING FOR THAT AREA. PWS OF 1.6 TO 1.8
INCHES SUGGEST LOCALLY HEAVY DOWNPOURS. MAY HAVE TO BOOST POPS FOR
OVERNIGHT INTO TUESDAY MORNING FOR THIS SAME AREA. SOME HI-RES
MODELS SHOW THIS WHILE ALL OTHER MODELS DO NOT. RE-ESTABLISHED
TEMPERATURE TRENDS AS TEMPERATURES IN THE HILL COUNTRY AND EDWARDS
PLATEAU ALREADY NEAR FORECAST LOWS. DEWPOINTS HAVE RISEN IN THAT
AREA AND FORECAST LOWS LOOK GOOD. REMAINDER OF SOUTH CENTRAL TEXAS
FORECAST IS ON TRACK AS SUBTROPICAL RIDGE BUILDS IN THE FROM THE
EAST DURING THE MIDDLE OF THIS WEEK AND REMAINS INTO NEXT WEEK.

PREV DISCUSSION... /ISSUED 625 PM CDT MON AUG 18 2014/

AVIATION...
VFR CONDITIONS ARE EXPECTED THIS EVENING. AFTER 07Z THE I-35
TERMINALS WILL LIKELY SEE THE LOW CLOUDS DEVELOP CREATING MVFR
CEILINGS. HAVE INCLUDED A TEMPO GROUP FOR KDRT FROM 13Z-16 FOR
BRIEF PERIOD OF MVFR CEILINGS. AFTER 15Z-16Z RETURN TO VFR
CONDITIONS. DUE TO TIMING AND COVERAGE UNCERTAINTIES ON
CONVECTION HAVE NOT INCLUDED IN THE FORECAST. CONVECTIVE WIND GUSTS
TO 40 KNOTS IN OR NEAR THE CONVECTION. WILL MONITOR THE TRENDS
AND MAKE UPDATES AS NECESSARY. GUSTY S/SE WINDS WILL CONTINUE
UNTIL SUNSET THEN REMAIN AT 10 TO 15 KNOTS THROUGH 06Z. SOUTHERLY
WINDS 6-9 KNOTS AFTER 06Z. AFTER 15Z S/SE WINDS INCREASE TO NEAR
15 KNOTS WITH GUSTS TO NEAR 25 KNOTS.

PREV DISCUSSION... /ISSUED 341 PM CDT MON AUG 18 2014/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
MODELS OF ALL RESOLUTIONS WERE OF LITTLE HELP IN THE DEPICTION OF
RAIN LOCATIONS FOR SUNDAY AND TODAY. THE BEST PREDICTOR HAS
BEEN SATELLITE VIS IMAGERY SHOWING THE BROAD CYCLONIC CIRCULATION
PATTERNS FROM NRN MEXICO EXTENDING NE INTO WEST CENTRAL TX.
DESPITE THE POOR CONFIDENCE IN THE MODELS...THE NAM QPF LOOKS
REPRESENTATIVE OF THE SLIGHT EASTWARD DRIFT WHICH SHOULD ENHANCE
RAIN CHANCES WEST OF I-35 AND ESPECIALLY OVER THE SOUTHERN EDWARDS
PLATEAU. SLOW STORM MOTIONS COULD AGAIN RESULT ISOLATED 2 INCH
RAINS...WITH THE STRONG HEATING ALSO CAPABLE OF PROMOTING STRONG
DOWNDRAFTS. ANOTHER FEATURE NOTED IN THE NAM MODEL IS A DECENT
DEPICTION OF THE TUTT LOW CONVECTION SPREADING NORTH FROM THE SWRN
GULF TOWARD S TX. THE IMPACTS OF THIS MOISTURE INFLUX IS NOT
LIKELY TO HELP TONIGHT...BUT WILL ALLOW FOR SOME EXTRA RAIN
CHANCE MENTION WITH 10-20 POPS TO ACCOUNT FOR THIS FEATURE ON
TUESDAY. THE ADDED MOISTURE HAS CURBED SOME OF THE DAYTIME HEATING
BY A DEGREE OR TWO TODAY AND COULD DO SO AGAIN TUESDAY.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
SOME REMNANT MOISTURE FROM THE TUTT LOW TO THE SOUTH COULD FORM A
FEW DAYTIME THUNDERSTORMS OVER SOUTHERN COUNTIES ON WEDNESDAY.
OTHERWISE...THE UPPER HIGH OVER THE GULF WHICH HAS HELP LIMIT
CONVECTION OVER SOUTH CENTRAL TX THE PAST COUPLE DAYS IS SHOWN IN
MODEL CONSENSUS TO STRENGTHEN FURTHER AS THE CENTER DRIFT NW
TOWARD THE ARK-LA-TEX BY THURSDAY. ABOVE NORMAL TEMPERATURES AND
HIGH HEAT INDICES WILL CONTINUE TO IMPACT THE AREA THROUGH THE
REST OF THE 7-DAY FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              77  98  77  96  76 /  20  10  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  75  99  76  97  75 /  20  10  10  -   -
NEW BRAUNFELS MUNI AIRPORT     75 100  75  98  75 /  20  10  10  -   10
BURNET MUNI AIRPORT            75  95  75  95  74 /  40  20  10  -   -
DEL RIO INTL AIRPORT           77  98  77  98  77 /  20  20  20  10  10
GEORGETOWN MUNI AIRPORT        77  97  77  97  76 /  20  10  10  -   -
HONDO MUNI AIRPORT             76  98  74  97  75 /  50  20  10  -   10
SAN MARCOS MUNI AIRPORT        76 100  76  97  75 /  20  10  10  -   10
LA GRANGE - FAYETTE REGIONAL   78  99  78  97  77 /  10  20  10  -   10
SAN ANTONIO INTL AIRPORT       79  99  79  97  77 /  50  10  10  -   -
STINSON MUNI AIRPORT           78 100  77  98  76 /  50  10  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Aug 19, 12:04 AM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 AM CDT TUE AUG 19 2014

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1204 AM CDT TUE AUG 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS SOUTH-CENTRAL TEXAS OVERNIGHT. ISOLATED STORMS COULD PRODUCE
GUSTY WINDS UP TO 40 MPH...HEAVY RAINFALL OF 1 TO 2 INCHES
PRODUCING LOCALIZED MINOR FLOODING...AND FREQUENT CLOUD TO GROUND
LIGHTNING. THE BEST CHANCES FOR THUNDERSTORMS WILL BE ACROSS THE
EDWARDS PLATEAU AND HILL COUNTRY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 103 TO 108 DEGREE
RANGE EACH DAY DURING THE AFTERNOON AND EARLY EVENING HOURS EAST
OF INTERSTATE 35. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 18, 9:29 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
929 PM CDT MON AUG 18 2014

TXZ186-187-203-204-190315-
BANDERA-KERR-MEDINA-UVALDE-
929 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR BANDERA...NORTHEASTERN UVALDE...
NORTHWESTERN MEDINA AND SOUTHERN KERR COUNTIES UNTIL 1015 PM CDT...

AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF UTOPIA...OR 9 MILES WEST OF
TARPLEY...MOVING NORTH AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. HEAVY RAINFALL OF ONE
TO TWO INCHES PER HOUR ARE LIKELY.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TARPLEY...
  MEDINA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2991 9946 2979 9897 2951 9942 2961 9960
TIME...MOT...LOC 0228Z 202DEG 7KT 2965 9944
Special weather statement, Aug 18, 11:30 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT MON AUG 18 2014

TXZ186-187-189-204>206-190530-
BANDERA-BEXAR-COMAL-KENDALL-KERR-MEDINA-
1130 PM CDT MON AUG 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COMAL...EASTERN
BANDERA...BEXAR...NORTHEASTERN MEDINA...EXTREME SOUTHEASTERN KERR AND
SOUTHERN KENDALL COUNTIES UNTIL 1230 AM CDT...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY WITH STRONG WINDS FROM THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF BOERNE TO 6 MILES SOUTH OF
BOERNE TO HELOTES TO HONDO...AND MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING BEHIND THE WIND GUSTS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BOERNE...
  SAN ANTONIO...
  PEARSON...
  NELSON CITY...
  HELOTES...
  LACOSTE...
  WALNUT GROVE...
  CROSS MOUNTAIN...
  SEA WORLD...
  LEON SPRINGS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2990 9851 2955 9832 2924 9855 2927 9912
      2949 9920 2964 9921 2989 9916
TIME...MOT...LOC 0427Z 267DEG 14KT 2984 9881 2971 9873
          2955 9873 2930 9888
Special weather statement, Aug 19, 2:08 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
208 AM CDT TUE AUG 19 2014

TXZ184-202-190800-
EDWARDS-KINNEY-
208 AM CDT TUE AUG 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND
SOUTHWESTERN EDWARDS COUNTIES UNTIL 300 AM CDT...

AT 206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF CARTA VALLEY...OR 22 MILES
NORTHWEST OF BRACKETTVILLE...MOVING NORTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CARTA VALLEY...
  KICKAPOO CAVERN STATE PARK...

LAT...LON 2980 10070 2979 10041 2951 10047 2952 10068
TIME...MOT...LOC 0708Z 183DEG 5KT 2960 10057

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:42 PM CDTSpecial Weather StatementEWXVal Verde48 min
Aug 18, 8:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
Aug 18, 9:29 PM CDTSpecial Weather StatementEWXBandera46 min
Aug 18, 9:53 PM CDTFlash Flood WarningEWXBandera3 hr
Aug 18, 10:08 PM CDTAreal Flood AdvisoryEWXMedina, Uvalde112 min
Aug 18, 11:08 PM CDTAreal Flood AdvisoryEWXUvalde112 min
Aug 18, 11:13 PM CDTFlash Flood WarningEWXBandera3 hr
Aug 18, 11:30 PM CDTSpecial Weather StatementEWXBexar, Medina60 min
Aug 19, 12:55 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Real2 hr
Aug 19, 1:38 AM CDTFlash Flood WarningEWXEdwards, Kerr, Real3 hr
Aug 19, 2:08 AM CDTSpecial Weather StatementEWXKinney52 min
Aug 19, 3:00 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Real, Uvalde2 hr
Aug 19, 6:57 AM CDTAreal Flood AdvisoryEWXUvalde2 hr
Aug 19, 7:21 AM CDTAreal Flood AdvisoryEWXBandera, Medina2 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.